# SDR CALA2019080101289

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 38,591 hours, 13,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 26A 26B EMER PATH LIGHT PUSHED IN OUT OF ITS BASE. REPLACED EEL PIG TAIL. OP CHECKS GOOD.
